# SDR RAIA00607026

- Difficulty date: July 20, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 15,939 hours, 14,543 cycles
- System (JASC): 3242 · Brake
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT - 5455 - STL - INBD BRAKE INOP MESSAGE.  MAINTENANCE RECYCLED SYSTEM POWER AND OPS CHECK OK.
